Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 7, 2015, 5:51 PM CDT for Cimarron County, Texas County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 5:51 PM CDT (22:51 UTC)
- Expired
- May 7, 2015, 6:24 PM CDT
- In force
- 33 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK
The radar
The Amarillo radar (KAMA), 186 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1621 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
403
WUUS54 KAMA 072251
SVRAMA
OKC025-139-072345-
/O.NEW.KAMA.SV.W.0064.150507T2251Z-150507T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 645 PM CDT/545 PM MDT/
* AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
ELKHART...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
EVA... STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10176 3690 10156 3659 10199 3700 10228
TIME...MOT...LOC 2251Z 315DEG 21KT 3704 10215
HAIL...1.50IN
WIND...60MPH
$$
CE2 follow-up statements
726
WWUS54 KAMA 072310
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT THU MAY 7 2015
OKC025-139-072345-
/O.CON.KAMA.SV.W.0064.000000T0000Z-150507T2345Z/
CIMARRON OK-TEXAS OK-
610 PM CDT THU MAY 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TEXAS AND NORTHEASTERN CIMARRON COUNTIES UNTIL 645 PM CDT...
AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF ELKHART...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
EVA... STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10211 3700 10176 3690 10156 3659 10199
TIME...MOT...LOC 2311Z 290DEG 22KT 3710 10199
HAIL...1.50IN
WIND...60MPH
$$
CLK157 WWUS54 KAMA 072324 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 624 PM CDT THU MAY 7 2015 OKC025-139-072334- /O.CAN.KAMA.SV.W.0064.000000T0000Z-150507T2345Z/ CIMARRON OK-TEXAS OK- 624 PM CDT THU MAY 7 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS AND NORTHEASTERN CIMARRON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3700 10211 3700 10176 3690 10156 3659 10199 TIME...MOT...LOC 2324Z 290DEG 22KT 3707 10190 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:35 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 7, 4:35 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
435 PM CDT THU MAY 7 2015
.UPDATE...
EXTENDED PORTION OF THE FORECAST AND HYDROLOGY SECTION ATTACHED
BELOW.
.MESOSCALE UPDATE #2...
GENERAL THINKING HAS CHANGED LITTLE SINCE THE MESOSCALE DISCUSSION
FROM 934AM CDT. OUTFLOW FROM THIS MORNING'S CONVECTION ACROSS THE SE
TX PANHANDLE HAS MOVED NORTH AND WEST AND IS BEGINNING TO SETTLE
ALONG A LINE FROM GUYMON TO DUMAS TO HEREFORD. DRIER AIR HAS MIXED IN
FURTHER NORTHWEST (IE KDHT AREA) RESULTING IN DEWPTS FALLING INTO THE
30S AND 40S IN THE FAR WRN TX PANHANDLE. BETWEEN THIS DRY AIRMASS AND
THE COLD POOL A NARROW CORRIDOR OF ENHANCED INSTABILITY AND MOISTURE
CONVERGENCE IS NOTED ON VIS SAT/SFC OBS. THIS ZONE LIES RIGHT ALONG
THE STALLING OUTFLOW WITH A POCKET OF STRONGEST INSTABILITY IN DEAF
SMITH/OLDHAM AND WRN POTTER/RANDALL COUNTIES.
GIVEN THE LARGE AMOUNT OF CIN ON THE 19Z KAMA SOUNDING...STORMS WILL
INITIALLY STRUGGLE TO MOVE EAST OF THIS NARROW ZONE. MODERATION OF
THE STABLE COLD POOL HAS BEEN SLOW AS SE WINDS COMING OFF NW TX
CONVECTION CONTINUE TO REINFORCE THE COLD STABLE BOUNDARY LAYER.
SOME MODERATION HAS BEEN NOTED ON THE WRN FRINGE OF THE COLD POOL
HOWEVER AS KAMA HAS MADE IT TO 74/55. WITH CONTINUED MODERATION...A
FEW OF THE SUFFICIENTLY ORGANIZED STORMS COULD MOVE INTO THE COLD
POOL AND SUSTAIN...ESPECIALLY AFTER 22-23Z. STORMS ARE STILL
EXPECTED TO REMAIN RELATIVELY SLOW MOVING...MEANING ISOLATED
FLOODING COULD ACCOMPANY HEAVIER STORMS. SHEAR/CAPE PROFILES
CONTINUE TO INDICATE A PREDOMINATELY LARGE HAIL/SVR WIND GUST THREAT
WITH ANY SUSTAINED CONVECTION.
SIMPSON
&&
.DISCUSSION...
THE REMAINDER OF THE FORECAST REMAINS FOCUSED ON SEVERE WEATHER
CHANCES BOTH FRIDAY AND SATURDAY IN THE SHORT-TERM.
FRIDAY...
A LEADING VORT LOBE AHEAD OF THE MAIN CLOSED LOW OVER ARIZONA WILL
PROVIDE THE LARGE SCALE FORCING FOR CONVECTION TO DEVELOP FRIDAY.
MODELS CONTINUE TO STRUGGLE WITH DRYLINE PLACEMENT ON FRIDAY BUT A
WESTERN PLACEMENT TREND HAS DEVELOPED WITH BOTH THE ECMWF...CMC...AND
18Z NAM12. A FURTHER WESTERN POSITION HAS BEEN DISCUSSED IN FORECAST
DISCUSSIONS FOR SEVERAL DAYS LEADING UP TO THIS POINT AS THE MEDIUM
RANGE MODEL SOLUTIONS WEREN'T TAKING THE INCREASE LOW LEVEL MOISTURE
INTO EFFECT. THE MOST RECENT RUNS SEEM TO BE LATCHING ONTO THIS LINE
OF THOUGHT. THE RESULT IS MORE WIDESPREAD POP CHANCES (PARTICULARLY
ACROSS THE WESTERN HALF OF THE PANHANDLES) AND WILL KEEP SEVERE
CHANCES DURING THE AFTERNOON FURTHER WEST.
SEVERE WEATHER LOOKS LIKELY AFTER NOON ON FRIDAY EAST OF A GUYMON TO
AMARILLO LINE. CAPE VALUES EAST OF THE DRYLINE RANGE FROM 2000 J/KG TO
3000 J/KG (SLIGHTLY LOWER IN THE ECMWF AND CMC) WITH 0-8KM BULK SHEAR
OF 55KT TO 70KT. BUFR SOUNDINGS AHEAD OF THE DRYLINE SHOW A WELL
VEERED WIND PROFILE. ALL OF THIS POINTS TOWARDS LONG-LIVED SUPERCELLS
WITH THE POTENTIAL TO PRODUCE VERY LARGE HAIL (GREATER THAN 2
INCHES)...DAMAGING WIND GUSTS...AND AN ISOLATED TORNADO. THE CHANCE
FOR THIS SEVERE WEATHER INCREASES AS YOU MOVE EAST ACROSS THE
PANHANDLES. FLOODING AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE AS
WELL. ADDITIONAL INFORMATION ON FLOODING CAN BE FOUND IN THE
HYDROLOGY SECTION BELOW. SEVERE THREAT DIMINISHES AROUND 11 PM FRIDAY
AS THE BETTER UPPER LEVEL FORCING MOVES EAST OF THE PANHANDLES.
SATURDAY...
THE AROUND TWO (ROUND THREE IF YOU INCLUDE TODAY) STARTS ON SATURDAY
AS THE CLOSED LOW MOVES ACROSS NEW MEXICO AND TAKES ON A MORE
NEGATIVE TILT ORIENTATION DURING THE AFTERNOON HOURS. THIS WILL
PROVIDE SIGNIFICANT UPPER LEVEL FORCING FOR CONVECTIVE
DEVELOPMENT.THE DRYLINE PLACEMENT REMAINS THE ISSUE ON SATURDAY WITH
RESPECT TO HOW MUCH OF THE PANHANDLES ARE AFFECTED BY SEVERE
CONVECTION. THE GFS SENDS THE DRYLINE INTO THE EASTERN
PANHANDLES...THE ECMWF KEEPS IT ALONG THE TX/NM STATE LINES...AND
THE NAM12 SETS IT UP ROUGHLY BETWEEN THE TWO. HAVE CONTINUED TO SIDE
WITH A MORE WESTERN POSITION TO KEEP PRECIP CHANCES ACROSS THE BETTER
PART OF THE PANHANDLES. SEVERE CHANCES REMAIN MAXIMIZED ACROSS THE
EASTERN THIRD OF THE PANHANDLES SATURDAY BUT SEVERE WEATHER CAN'T BE
RULED OUT AS FAR WEST AS FRIDAY'S TARGET AREA. CAPE VALUES OF
2000-3000 J/KG REMAIN A DECENT ESTIMATE OF INSTABILITY SATURDAY WITH
THE LATEST NAM12 SHOWING VALUES APPROACHING 4500 J/KG ACROSS THE
SOUTHEAST. DEEP LAYER SHEAR LOOKS SLIGHTLY LOWER BUT STILL THAT 50KT
MARK ON 0-8KM BULK SHEAR. LONG-LIVED SUPERCELLS WHICH LATER BECOME A
BROKEN LINEAR STRUCTURE LOOK POSSIBLE. LARGE HAIL...DAMAGING WIND
GUSTS...AND AN ISOLATED TORNADO WILL BE POSSIBLE AGAIN. THE SEVERE
THREAT COULD END SOONER ON SATURDAY AS THE CLOSED LOW CONTINUES TO
PIVOT OVER THE PANHANDLES TO MOVE THE BETTER FORCING INTO
KANSAS/WESTERN OKLAHOMA...BUT SEVERE CHANCES WILL PERSIST AT LEAST
THROUGH 9 PM.
SUNDAY ONWARD...
ONCE THE CLOSED LOW KICKS TO THE NORTHEAST THE PANHANDLES WILL SEE A
BRIEF DRY PERIOD LASTING THROUGH EARLY NEXT WEEK. MEDIUM RANGE MODELS
HAVEN'T COME INTO COMPLETE AGREEMENT...BUT THE HINT OF ANOTHER DIVING
LOW/TROUGH COULD BRING MORE PRECIP/CONVECTION TO THE PANHANDLES BY
THE MIDDLE OF NEXT WEEK.
&&
.HYDROLOGY...
A FLOOD WATCH HAS BEEN ISSUED FOR THE SOUTHEASTERN TEXAS PANHANDLE
FROM THIS AFTERNOON THROUGH SATURDAY EVENING. THIS AREA HAS ALREADY
RECEIVED BETWEEN 300% TO 600% OF NORMAL PRECIPITATION FOR THIS TIME OF
YEAR WITH AN ADDITIONAL 1 TO 3 INCHES WITH ISOLATED TOTALS
APPROACHING 5 INCHES OF STORM TOTAL PRECIPITATION EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 55 83 56 79 48 / 40 30 30 30 10
BEAVER OK 60 80 56 76 50 / 60 40 40 60 20
BOISE CITY OK 52 78 48 74 43 / 20 20 20 20 10
BORGER TX 61 84 57 79 51 / 40 30 30 40 10
BOYS RANCH TX 52 85 53 80 47 / 20 20 30 20 10
CANYON TX 57 83 55 79 47 / 30 30 40 20 10
CLARENDON TX 60 82 60 80 51 / 40 40 40 50 10
DALHART TX 47 83 47 77 44 / 20 20 20 20 10
GUYMON OK 55 81 52 76 47 / 40 30 30 30 10
HEREFORD TX 56 83 53 78 46 / 20 20 30 20 5
LIPSCOMB TX 60 81 60 77 53 / 50 40 40 60 20
PAMPA TX 58 82 57 77 50 / 40 40 40 50 10
SHAMROCK TX 60 80 61 79 54 / 50 50 40 60 20
WELLINGTON TX 61 82 62 81 55 / 40 50 40 60 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES:
ARMSTRONG...COLLINGSWORTH...DONLEY...GRAY...WHEELER.
OK...NONE.
&&
06/14Hazardous weather outlook, May 7, 3:34 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 334 PM CDT THU MAY 7 2015 OKZ001>003-TXZ001>020-080845- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 334 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED TO PERSIST THROUGH THIS EVENING. THUNDERSTORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL THAT CAN LEAD TO FLOODING...AND ISOLATED TORNADOES WILL BE THE PRIMARY HAZARDS. A FLOOD WATCH IS IN EFFECT FOR THE SOUTHEASTERN TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE BETTER PART OF THE COMBINED PANHANDLES FRIDAY THROUGH SATURDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS THE EASTERN HALF OF THE COMBINED PANHANDLES WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE PRIMARY HAZARDS. IN ADDITION...LOCALIZED FLOODING OR FLASH FLOODING MAY OCCUR WITH THE STRONGEST STORMS. A FLOOD WATCH IS IN EFFECT FOR FRIDAY THROUGH SATURDAY EVENING. MORE THUNDERSTORMS MAY DEVELOP TUESDAY NIGHT AND WEDNESDAY ACROSS MUCH OF THE AREA. IF STORMS FORM...THEY COULD BECOME STRONG TO MARGINALLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TONIGHT...FRIDAY...AND SATURDAY.
In the hours before
Special weather statement, May 7, 4:05 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
405 PM CDT THU MAY 7 2015
OKZ001-002-072145-
CIMARRON OK-TEXAS OK-
405 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS AND SOUTHEASTERN
CIMARRON COUNTIES UNTIL 445 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF GRIGGS...OR 22 MILES EAST OF
BOISE CITY...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
EVA... GRIGGS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3665 10166 3651 10208 3675 10221 3700 10185
3700 10182
TIME...MOT...LOC 2105Z 240DEG 18KT 3668 10210
CLKSpecial weather statement, May 7, 4:51 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 451 PM CDT THU MAY 7 2015 OKZ002-072230- TEXAS OK- 451 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS COUNTY UNTIL 530 PM CDT... AT 449 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF GRIGGS...OR 20 MILES NORTH OF STRATFORD...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF WESTERN TEXAS COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3691 10167 3670 10151 3651 10202 3667 10203 TIME...MOT...LOC 2152Z 238DEG 17KT 3662 10195 CE
Special weather statement, May 7, 5:29 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 529 PM CDT THU MAY 7 2015 TXZ011-012-016-017-072315- DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX- 529 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...WESTERN POTTER...SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF SMITH COUNTIES UNTIL 615 PM CDT... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF WILDORADO...OR 10 MILES SOUTHEAST OF VEGA...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... VALLEY DE ORO... BUSHLAND... WILDORADO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3553 10201 3516 10181 3506 10243 3518 10248 TIME...MOT...LOC 2229Z 254DEG 18KT 3519 10226 CE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:05 PM CDT | Special Weather Statement | AMA | Texas | 40 min |
| May 7, 4:51 PM CDT | Special Weather Statement | AMA | Texas | 39 min |
| May 7, 4:57 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.